Saffman, P. G. and Yuen, Henry C. (1978) Stability of a plane soliton to infinitesimal two-dimensional perturbations. Physics of Fluids, 21 (8). pp. 1450-1451. ISSN 0031-9171. http://resolver.caltech.edu/CaltechAUTHORS:SAFpof78
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:SAFpof78
The stability of two-dimensional infinitesimal disturbances of soliton solutions of the two-dimensional nonlinear Schrödinger equation is considered. Previous results for small transverse wavenumber are extended numerically to arbitrary values.
|Additional Information:||Copyright © 1978 American Institute of Physics. (Received 22 December 1977; final manuscript received 16 May 1978) This work was sponsored by the Applied Physics Laboratory of The Johns Hopkins University under Contract APL/JHU No. 600613.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||15 Apr 2008|
|Last Modified:||26 Dec 2012 09:57|
Repository Staff Only: item control page